# SDR AALA202504025150

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737-8
- Aircraft serial: 44451
- Aircraft time: 15,940 hours, 5,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR LOOSE. TIGHTENED SPRING CLIP.
